# SDR 9500489927

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Chord
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN THE LEFT HORIZONTAL STABILIZER AFT SPAR UPPER 'T' CAP BETWEEN NR3 - NR4 HINGES AND LOWER 'T' CAP (OUTBOARD END).  REPAIRED BOTH PER SRM 55-02.
